# SDR UPS203445

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 65174382
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND RT ELEVATOR SUPPORT RIB AT STA 99.79 IS CRACKED.  REPLACED RIB IAW SRM 51-30-2.
